Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    2
  • views
    3,320

In which it's been 5 months since I last posted!

RoseLovvet

139 views

Ok so my first and last post was on June 25 2010 and now it's Nov 7th 2010. I'm no longer on the 20mg dosage, i've been taking the 60mg dose for about 3 months. I can't believe that i've actually taken it and stuck to it. After I worried all that time that something bad was going to happen.

The only side effects I have are dry lips and dry hands + arms. However, mosturising my whole body is something I do everyday now and i'll carry on doing so when my course is over... Keep me looking young haha.

Anyway, MY ACNE IS GONE. & hopefully it won't come back!

My acne was severe, I couldnt leave the house, and althought I still have alot of scarring to deal with, the acne its self is actually gone now.

The NHS have been amazing and I havent missed 1 day of school this year. I'm so proud of myself and greatful that my family pushed me to go for it.

I advise EVERYONE who suffers from severe acne to have accutane, it's amazing!

PS. The biggest side effect is not drinking, however I have had the odd glass of wine but I wouldnt advise it... It made my skin go dryer than usuall. Good luck!!!



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×